RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1989, Volume 80, Number 3, Pages 372–380 (Mi tmf5249)  

Behavior of massless feynman integrals near singular points

A. I. Zaslavskii


Abstract: It is proved for some class of massless Feynman amplitudes including one-loop integrals that on the leading Landau surface these integrals can only have poles and logarithmic or square root-type singularities; the corresponding critical points (in the sense of the theory of singularities of differentiable mappings) are simple. Diagrams having nonisolated critical points are considered. The question of possible coincidence of leading Landau surfaces for the graph and its sub- or quotinent-graphs is studied.

Full text: PDF file (966 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1989, 80:3, 935–941

Bibliographic databases:

Received: 31.03.1988

Citation: A. I. Zaslavskii, “Behavior of massless feynman integrals near singular points”, TMF, 80:3 (1989), 372–380; Theoret. and Math. Phys., 80:3 (1989), 935–941

Citation in format AMSBIB
\Bibitem{Zas89}
\by A.~I.~Zaslavskii
\paper Behavior of~massless feynman integrals near singular points
\jour TMF
\yr 1989
\vol 80
\issue 3
\pages 372--380
\mathnet{http://mi.mathnet.ru/tmf5249}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1026917}
\transl
\jour Theoret. and Math. Phys.
\yr 1989
\vol 80
\issue 3
\pages 935--941
\crossref{https://doi.org/10.1007/BF01016186}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CY79100005}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5249
  • http://mi.mathnet.ru/eng/tmf/v80/i3/p372

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:136
    Full text:47
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019